# SDR VTZA95183

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD-SYR - FLT NR 6387 - DURING CLIMB-OUT RETURNED TO IAD DUE TO THE RADAR ONLY PAINTS GROUND ON RIGHT SIDE.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE CAPTAINS ADI.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
